# SDR WGEA200800024

- Difficulty date: February 5, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N132DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000034
- Aircraft time: 208 hours, 245 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel
- Part time: 208 hours, 245 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FUEL IMBALANCE CAS MESSAGE, AUTO TRANSFER LEFT TO RIGHT RESULTED IN FUEL BEING PUMPED OVERBOARD THROUGH RIGHT WING VENT DURING TAXI.  COMPLIED WITH WALK AROUND INSPECTION TO CHECK VENTS AND TANKS.  CONNECTED AMC TO AIRCRAFT IAW EA500 AMM 25-40-00 FOR GAUGING WET TEST ALL PROBES, CHECKED GOOD, ALSO COMPLIED WITH MFD FUEL SYNOPTIC TEST PAGE CHECK IAW EA500 AMM 31-10-00.  WITH ENGINES RUNNING COMPLIED WITH EA500 AMM FUEL SYSTEM CHECK 28-00-00, CHECKED GOOD.
